MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TEST,STREP A,DIPSTICK,25 TEST

MEDLINE INDUSTRIES, LP MEDLINE; TEST,STREP A,DIPSTICK,25 TEST
Catalog Number MPH30025SA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per report, "customer called in and stated she put 4 drops in each.After 5 mins, the neg shows correctly but positive does not show correctly." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per report, "customer called in and stated she put 4 drops in each.After 5 mins, the neg shows correctly but positive does not show correctly.".

Brand Name
MEDLINE
Common Device Name
TEST,STREP A,DIPSTICK,25 TEST
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25094892
Report Number1417592-2026-00888
Device Sequence Number10018516
Product Code GTY
UDI-Device Identifier10888277191884
UDI-Public10888277191884
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K010582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH30025SA
Device Lot Number0001164280
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown